| Model Number |
EPIQ ELITE ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the c10-3v transducer had a hole in the lens.This was associated with an epiq elite ultrasound system.This issue was found outside of clinical use and there was no patient or user harm associated with this event.The customer¿s immediate concerns were address by replacing the transducer.Philips has started an investigation, and upon completion, a follow-up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed that determined damages to the lens face was a result of accidental user damage.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.